| Model Number |
8888145014P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on the morning of the event day, a patient in zone 5 found that there was a crack on the venous (blue) end of the long-term catheter before being put on the machine.The physician was notified.There was nothing unusual observed on the device prior to use.There was no leak, and tego was not utilized.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There was no excessive force used on the device.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.The catheter was repaired by replacing the connector in the ward on the same day as the remedial action and the intervention/treatment required as a result of the event.The treatment proceeded and was completed after the remedial action was done.There was no blood loss, and no blood transfusion was required due to the event.There were no patient symptoms or complications associated with the event, and there was no reported patient injury.